The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science


Laurent Hauswirth
이름 Laurent Hauswirth 영어이름 Laurent Hauswirth
이메일 maillaurent.hauswirth(nospam) 소속기관 Universite de Marne-la-Vallee
home An end-to-end construction for singly periodic minimal surfaces. Pacific J. Math. (2009), Vol 241, Pages 1-61
home Half-space theorem, embedded minimal annuli and minimal graphs in the Heisenberg group. Proc. Lond. Math. Soc. (3) (2009), Vol 98, Pages 445-470
home On complete mean curvature $frac 12$ surfaces in $Bbb H^2timesBbb R$. Comm. Anal. Geom. (2008), Vol 16, Pages 989-1005
home Infinite boundary value problems for constant mean curvature graphs in $Bbb H^2timesBbb R$ and $Bbb S^2timesBbb R$. Amer. J. Math. (2009), Vol 131, Pages 195-226
home Associate and conjugate minimal immersions in $Mtimesbold R$. Tohoku Math. J. (2) (2008), Vol 60, Pages 267-286
home Minimal surfaces of finite total curvature in $Bbb HtimesBbb R$. Mat. Contemp. (2006), Vol 31, Pages 65-80
home Higher genus Riemann minimal surfaces. Invent. Math. (2007), Vol 169, Pages 569-620
home Minimal surfaces of Riemann type in three-dimensional product manifolds. Pacific J. Math. (2006), Vol 224, Pages 91-117
home The periodic isoperimetric problem. Trans. Amer. Math. Soc. (2004), Vol 356, Pages 2025-2047
home The Gaussian image of mean curvature one surfaces in $Bbb H^3$ of finite total curvature. Adv. Stud. Pure Math. (2002), Vol , Pages 9-14
home The space of embedded doubly-periodic minimal surfaces. Indiana Univ. Math. J. (2002), Vol 51, Pages 1041-1079
home The geometry of finite topology Bryant surfaces quasi-embedded in a hyperbolic manifold. J. Differential Geom. (2002), Vol 60, Pages 55-101
home The geometry of finite topology Bryant surfaces. Ann. of Math. (2) (2001), Vol 153, Pages 623-659
home Embedded minimal ends of finite type. Trans. Amer. Math. Soc. (2001), Vol 353, Pages 1335-1370
home General curvature estimates for stable $H$-surfaces immersed into a space form. J. Math. Pures Appl. (9) (1999), Vol 78, Pages 667-700
home Bridge principle for constant and positive Gauss curvature surfaces. Comm. Anal. Geom. (1999), Vol 7, Pages 497-550
home On an overdetermined elliptic problem. Pacific J. Math. (2011), Vol 250, Pages 319-334